CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On Hankel Forms of Higher Weights: The Case of Hardy Spaces

Marcus Sundhäll (Institutionen för matematiska vetenskaper, matematik) ; Edgar Tchoundja (Institutionen för matematiska vetenskaper, matematik)
Canadian Journal of Mathematics-Journal Canadien De Mathematiques (0008-414X). Vol. 62 (2010), 2, p. 439-455.
[Artikel, refereegranskad vetenskaplig]

In this paper we study bilinear Hankel forms of higher weights on Hardy spaces in several dimensions. (The Schatten class Hankel forms of higher weights on weighted Bergman spaces have already been studied by Janson and Peetre for one dimension and by Sundhall for several dimensions). We get a full characterization of Schatten class Hankel forms in terms of conditions for the symbols to be in certain Besov spaces. Also, the Hankel forms are bounded and compact if and only if the symbols satisfy certain Carleson measure criteria and vanishing Carleson measure criteria, respectively.

Nyckelord: Hankel forms, Schatten-von Neumann classes, Bergman spaces, Hardy, spaces, Besov spaces, transvectants, unitary representations, Mobius, group, operators, criteria

Denna post skapades 2010-04-21. Senast ändrad 2017-07-03.
CPL Pubid: 120159


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur